# SDR ASOA201000227

- Difficulty date: February 15, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 18,684 hours, 13,771 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 581 TO 677, RBL 9.0 SEAT TRACK IS CORRODED IN SEVERAL PLACES, FS 584, 613, 630 AND 645 (FLOOR SEAT TRACK).  REMOVED CORROSION FROM FS584, 613, 630 AND 645 RBL9.0 FLOOR SEAT TRACK AND AREAS ARE WITH SPEC PER REO 670-53-00-013.
